Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 60, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2013, 1:42 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 1:42 AM CDT (06:42 UTC)
- Expired
- Apr 27, 2013, 2:45 AM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 1:50 AM CDT | HAIL 0.88 | Talihina, OK | |
| Apr 27, 1:56 AM CDT | HAIL 0.88 | 1 E Talihina, OK | |
| Apr 27, 2:14 AM CDT | HAIL 0.88 | Muse, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:30 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
363 WUUS54 KTSA 270642 SVRTSA OKC077-079-127-270745- /O.NEW.KTSA.SV.W.0060.130427T0642Z-130427T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 142 AM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA... LE FLORE COUNTY IN SOUTHEAST OKLAHOMA... NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA... * UNTIL 245 AM CDT * AT 138 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF RED OAK TO CLAYTON...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...RED OAK...KIAMICHI...BENGAL...ALBION...TALIHINA...FANSHAWE...TALIMENA STATE PARK...LAKE WISTER STATE PARK...WHITESBORO...WISTER... POTEAU...HOWE...MUSE...HEAVENER...HEAVENER RUNESTONE STATE PARK... OCTAVIA AND BIG CEDAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3450 9545 3505 9515 3510 9445 3451 9450 TIME...MOT...LOC 0642Z 270DEG 31KT 3499 9506 3458 9529 $$
5 follow-up statements
590
WWUS54 KTSA 270658
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SAT APR 27 2013
OKC077-079-127-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
158 AM CDT SAT APR 27 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN LATIMER...NORTHEASTERN PUSHMATAHA AND LE FLORE
COUNTIES...
AT 156 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FANSHAWE TO TALIMENA STATE PARK TO 6 MILES NORTHWEST
OF HONOBIA...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WHITESBORO...HONOBIA...LAKE WISTER STATE PARK...WISTER...MUSE...
HODGEN...HOWE...POTEAU...HEAVENER...HEAVENER RUNESTONE STATE PARK...
OCTAVIA AND BIG CEDAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3451 9514 3483 9497 3506 9496 3506 9493
3507 9492 3510 9445 3451 9450
TIME...MOT...LOC 0658Z 270DEG 35KT 3500 9486 3479 9485
3458 9501
$$523
WWUS54 KTSA 270707
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 AM CDT SAT APR 27 2013
OKC077-270717-
/O.CAN.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LATIMER OK-
207 AM CDT SAT APR 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...
LAT...LON 3451 9498 3483 9486 3499 9488 3507 9489
3510 9445 3451 9450
TIME...MOT...LOC 0707Z 267DEG 40KT 3505 9466 3483 9469
3455 9489
$$
OKC079-127-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-PUSHMATAHA OK-
207 AM CDT SAT APR 27 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES...
AT 204 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTEAU TO 6 MILES WEST OF HODGEN TO HONOBIA...MOVING
EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...POTEAU...
HOWE...MUSE...HODGEN...HEAVENER...HEAVENER RUNESTONE STATE PARK...BIG
CEDAR AND OCTAVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3451 9498 3483 9486 3499 9488 3507 9489
3510 9445 3451 9450
TIME...MOT...LOC 0707Z 267DEG 40KT 3505 9466 3483 9469
3455 9489
$$805
WWUS54 KTSA 270715
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 AM CDT SAT APR 27 2013
OKC127-270726-
/O.CAN.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
PUSHMATAHA OK-
215 AM CDT SAT APR 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...
LAT...LON 3462 9480 3484 9476 3495 9477 3508 9479
3510 9445 3457 9449
TIME...MOT...LOC 0716Z 267DEG 40KT 3507 9453 3483 9457
3463 9470
$$
OKC079-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-
215 AM CDT SAT APR 27 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL LE FLORE COUNTY...
AT 213 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTEAU TO HODGEN TO MUSE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIG CEDAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3462 9480 3484 9476 3495 9477 3508 9479
3510 9445 3457 9449
TIME...MOT...LOC 0716Z 267DEG 40KT 3507 9453 3483 9457
3463 9470
$$138
WWUS54 KTSA 270732
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT SAT APR 27 2013
OKC079-270745-
/O.CON.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-
232 AM CDT SAT APR 27 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
EASTERN LE FLORE COUNTY...
AT 230 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF HEAVENER RUNESTONE STATE PARK TO
7 MILES SOUTHEAST OF HEAVENER RUNESTONE STATE PARK TO 18 MILES SOUTH
OF HEAVENER RUNESTONE STATE PARK...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3464 9449 3465 9460 3487 9459 3498 9457
3509 9458 3510 9445
TIME...MOT...LOC 0732Z 271DEG 34KT 3508 9445 3486 9445
3464 9449
$$697
WWUS54 KTSA 270740
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT SAT APR 27 2013
OKC079-270750-
/O.EXP.KTSA.SV.W.0060.000000T0000Z-130427T0745Z/
LE FLORE OK-
240 AM CDT SAT APR 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY
EXPIRES AT 245 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3464 9449 3465 9460 3487 9459 3498 9457
3509 9458 3510 9445
TIME...MOT...LOC 0740Z 271DEG 34KT 3508 9436 3486 9436
3464 9440
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:03 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 27, 12:03 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1203 AM CDT SAT APR 27 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 6Z TAFS... SHOWERS AND THUNDERSTORMS CURRENTLY MOVING INTO THE REGION FROM THE WEST WILL CONTINUE TO SPREAD EASTWARD OVERNIGHT... AFFECTING ALL TAF SITES. IFR CONDITIONS WILL PREVAIL... AS THUNDERSTORMS ARE FOLLOWED BY LIGHT RAIN AND THEN DRIZZLE THROUGH MUCH OF THE DAY SATURDAY. CONDITIONS WILL BEGIN TO IMPROVE FROM WEST TO EAST BEGINNING SATURDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 947 PM CDT FRI APR 26 2013/ DISCUSSION... THE CURRENT FORECAST IS ON TRACK FOR THE MOST PART. HAVE UPDATED POPS...TEMPS AND DEWPOINTS FOR TONIGHT TO REFLECT CURRENT CONDITIONS BUT EVERYTHING ELSE IS ON TRACK. THE FRONTAL BOUNDARY HAS SAGGED SOUTH OF THE RED RIVER BUT ELEVATED SEVERE STORMS WILL MOVE INTO THE AREA FROM THE WEST SHORTLY. THE NEW SEVERE THUNDERSTORM WATCH DEPICTS THE THREAT AREA WELL. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Apr 26, 5:29 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 529 PM CDT FRI APR 26 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 529 PM CDT FRI APR 26 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...PARTS OF EAST CENTRAL OKLAHOMA. ONSET...AFTER 10 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND SOUTH OF INTERSTATE 44. ONSET...AFTER 10 PM. FLASH FLOOD. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...AFTER 10 PM. HEAVY RAIN. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...AFTER 10 PM. DISCUSSION... A WARM FRONT ACROSS FAR SOUTHEAST OKLAHOMA MAY LIFT NORTH THIS EVENING TO NEAR THE INTERSTATE 40 CORRIDOR. THUNDERSTORMS ARE CURRENTLY DEVELOPING IN FAR NORTHWEST OKLAHOMA AND THESE STORMS WILL BUILD SOUTHEAST WITH TIME THIS EVENING AND OVERNIGHT. AT THIS TIME...IT APPEARS THAT THE GREATEST POTENTIAL FOR DISCRETE STORMS WILL BE ACROSS A SMALL PART OF EAST CENTRAL OKLAHOMA LATE THIS EVENING...MAINLY ACROSS PARTS OF OKFUSKEE...OKMULGEE...MCINTOSH AND PITTSBURG COUNTIES. VERY LARGE HAIL AND DAMAGING WINDS MAY OCCUR IN THIS AREA...AND IF THE WARM FRONT LIFTS FAR ENOUGH NORTH...A TORNADO CANNOT BE RULED OUT. BY AROUND MIDNIGHT...IT APPEARS THE STORMS WILL BECOME MORE LINEAR AND AFFECT A LARGE PART OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A DAMAGING WIND AND LARGE HAIL THREAT WILL CONTINUE WITH THESE STORMS. LOCALLY HEAVY RAINFALL WITH THE STORMS MAY ALSO RESULT IN SOME LOCALIZED FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... STORMS MAY LINGER INTO SATURDAY MORNING BUT OTHERWISE DRY AND MILD WEATHER WILL PREVAIL OVER THE WEEKEND. THUNDERSTORM CHANCES WILL RETURN AROUND THE MIDDLE OF NEXT WEEK AS A STRONG COLD FRONT MOVES INTO THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 26, 10:43 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT FRI APR 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL CASTLE 35.47N 96.38W
04/26/2013 E1.75 INCH OKFUSKEE OK TRAINED SPOTTER
WIND GUST OF 59 MPH ALSO REPORTED.
&&
RJSLocal storm report, Apr 26, 11:10 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT FRI APR 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 10 W HENRYETTA 35.44N 96.16W
04/26/2013 E1.00 INCH OKFUSKEE OK TRAINED SPOTTER
&&
RJSSpecial weather statement, Apr 27, 12:05 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CDT SAT APR 27 2013
OKZ073-270545-
PITTSBURG OK-
1205 AM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 1205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES WEST OF
ARPELAR...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCALESTER...SAVANNA...HARTSHORNE...
HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...ARPELAR...
SCIPIO AND BLOCKER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3505 9610 3507 9608 3507 9550 3472 9552
3479 9610
TIME...MOT...LOC 0505Z 271DEG 38KT 3497 9618Special weather statement, Apr 27, 12:42 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT SAT APR 27 2013
OKZ073>075-270630-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1242 AM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...EASTERN PITTSBURG AND LATIMER
AT 1243 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
KREBS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...LEWISVILLE...KINTA...
WILBURTON...HIGGINS...BENGAL...DAMON...GOWEN...PANOLA...RED OAK...
MCALESTER...HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...
KREBS...BLOCKER...FEATHERSTON...QUINTON AND ROBBERS CAVE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3487 9578 3505 9579 3520 9493 3486 9503
3485 9506 3473 9507
TIME...MOT...LOC 0543Z 270DEG 41KT 3496 9566The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:56 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 49 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 27, 12:05 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 27, 12:42 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 48 min |
| Apr 27, 2:51 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.